# SDR MWEA95149

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 11331DC
- Condition: Low Pressure
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DAILY INSPECTION THE GALLEY SERVICE DOOR EVACUATION SLIDE PRESSURE WAS FOUND TO BE LOW.  REPLACED GALLEY SERVICE DOOR EVACUATION SLIDE.  RETURNED A/C TO SERVICE.
